IOE EPrints

Mathematicians writing

Burton, Leone and Morgan, Candia (2000) Mathematicians writing. Journal for Research in Mathematics Education, 31 (4). pp. 429-453. ISSN 0021-8251. DOI UNSPECIFIED

Full text not available from this repository.
SFX image for help Not from UCL IOE? image for help
Item Type: Article
Divisions: IOE Departments > Departments > Geography, Enterprise, Mathematics and Science
IOE Departments > Departments > Curriculum, Pedagogy and Assessment
Depositing User: Atira Pure
Date Deposited: 03 Sep 2014 16:29
Last Modified: 29 Jan 2015 08:47
View Item View Item